# SDR CA041101001

- Difficulty date: October 24, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,931 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Failed
- Location: Rt Mlg Actuator
- Component: Actuator
- Component part number: 10500103
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) UPON GEAR DOWN SELECTION ON APPROACH A LOUD THUMP AND THE AIRCRAFT JOLTED. 3 GREEN AND LANDED WITHOUT INCIDENT. UPON INSPECTION BY MAINTENANCE FOUND THE RT MLG RETRACTION ACTUATOR ROD END BROKEN. RT MLG RETRACTION ACTUATOR REPLACED GEAR SWINGS CARRIED OUT WITH NO FATHER FAULTS FOUND.
